# SDR ASAA2022062338809

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 56,827 hours, 16,723 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Reads High
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TSR712579 ENG # 1 HAD AN EGT EXCEEDANCE ON TAKEOFF PEAK 968 FOR 25 SEC AT AN ALT 5392. GROUNDED - YES. ACCOMP LPT-1 BORESCOPE PER B737-800 AMM 72-00-00-200-808-F00 NO DAMAGE NOTED. ACCOMPLISHED B737-800 FIM TASK 71-06 TASK 805 ENGINE OVERTEMPERATURE EGT OVER REDLINE FAULT ISOLATION STEP F (2) FOUND FAULT 75-10591 THE TBV POSITION SIGNAL IS OUT OF RANGE. REMOVED AND REPLACED THE AIR TRANSIENT BLEED VALVE REF AMM 75-23-01. OPS AND LEAK CHECK GOOD. ALSO ACCOMPLISHED BORO T/C'S 7847018 - COMBUSTION CHAMBER, 78472020 HPT NOZZLES, AND 78472022 - HPT BLADES WITH NO DEFECTS NOTED. ACCOMPLISHED TEST 5 POWER ASSURANCE CHECK REF AMM 71-00-00-700-813-F00. OAT 16 DEG C, N1 65.1%, EGT 571 DEG C WITHIN LIMITS.
